Pain Killer And Others (tablet)
Aceclofenac 100 Mg, Paracetamol 325mg, Serratiopeptidase 15mg
Aceclofenac+Paracetamol+Serratiopeptidase is used for pain relief. It relieves pain in conditions like headache, mild migraine, musculoskeletal pain or painful menses.
Aceclofenac + Paracetamol + Serratiopeptidase is a combination of three medicines: Aceclofenac , Paracetamol and Serratiopeptidase. Aceclofenac is a non-steroidal anti-inflammatory drug (NSAID), and Paracetamol is an antipyretic (fever reducer). They work by blocking the release of certain chemical messengers in the brain that cause pain and fever. Serratiopeptidase is an enzyme which works by breaking down abnormal proteins at the site of inflammation and promotes healing.
Nausea, Diarrhea, Dizziness, Abdominal pain, Drowsiness, Dyspepsia, Increased liver enzymes
Answer: It is a combination of three medicines: Aceclofenac, Paracetamol, and Serratiopeptidase. This medication helps in relieving pain and inflammation. It works by lowering the levels of chemical substances in the body that cause pain and inflammation.
Answer: It is safe to take this medicine for most of the patients. However, in some patients, it may cause unwanted side effects like nausea, vomiting, stomach pain, heartburn, and diarrhea. If you experience any persistent problem due to the medication, inform your doctor as soon as possible.
Answer: This medicine is usually used for the short term and can be discontinued when your pain is relieved. However, continued taking it if your doctor has advised you to do so.
Answer: Yes, the use of this medicine can cause nausea and vomiting. In case you experience nausea while taking this medicine, take it with milk, food, or with antacids. Avoid taking fatty or fried foods along with this medication. In case of vomiting, drink plenty of water or other fluids by taking small frequent sips. Talk to your doctor if vomiting persists and you notice signs of dehydration, like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to your doctor.
Answer: Yes, the use of this medicine can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for sometime and resume once you feel better.
Answer: The use of this medicine is considered harmful for patients with known allergy to any of the components or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). Its use should preferably be avoided in patients with a history of stomach ulcers or in patients with active, recurrent stomach ulcers/bleeding. It should also be avoided in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
Answer: Yes, this medicine can be taken with vitamin B-complex preparations. While it helps to relieve pain, vitamin B-complex can help to correct the vitamin deficiency that might be causing your symptoms.
Answer: Yes, long-term use of this medicine can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect them from damage. The use of painkillers lowers the levels of prostaglandins in the body, which leads to kidney damage on long-term use. The use of painkillers is not recommended in patients with underlying kidney disease.
Answer: No, taking a higher than recommended dose can lead to increased chances of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Answer: Keep this medicine in the packet or the container it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.
Share your details to get best offer!